# SDR DALA1051689009

- Difficulty date: November 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 45,125 hours, 36,224 cycles
- Engine: Pwa JT8D
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MLG SUPPORT FITTING BORE.  CORROSION WAS REMOVED AND BUSHING INSTALLED IAW ERA 487764-14AD.
